MathSciNet Relay Station
MathSciNet bibliographic data
MR1324736 (96a:65164) 65N30 (65F10)
Griebel, M.; Oswald, P. On the abstract theory of additive and multiplicative Schwarz algorithms. Numer. Math. 70 (1995), no. 2, 163–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement